# SDR CA110506008

- Difficulty date: May 5, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 1,492 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Exhaust Valve
- Condition: Seized
- Location: Engine
- Part time: 212 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: E, Y
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MORNING WARM-UP AND PRE FLIGHT CHECKS, PILOT FELTS STRONG VIBRATIONS. WHILE REDUCING TROTTLE CONTROL, ENGINE EXPERIENCED POWER LOSS. MAINTENANCE INSPECTION WAS PERFORMED.  THE RESULT WAS THE FOLLOWING: THE ENGINE HAS SUFFERED A NR 4 EXHAUST VALVE SEIZURE.  AS A RESULT THE VALVE PUSH ROD AND PUSH ROD TUBE HAS BEEN BENT.  FURTHER INVESTIGATION SCHEDULED.  WILL BE CARRIED OUT ON MAY 6TH AND 7TH TO DETERMINE IF THERE ARE ANY FURTHER DAMAGES TO THE CYLINDER HEAD OR VALVE TRAIN.
